On Ohtsuki's invariants of homology 3-spheres

R. Lawrence

Abstract: By analysing Ohtsuki's original work in which he produced a formal power series invariant of rational homology 3-spheres, weobtain a simplified explicit formula for them, which may also be compared with Rozansky's integral expression. We further show their relation to the exact SO(3) Witten-Reshetikhin-Turaev invariants at roots of unity in a stronger form than that given in Ohtsuki's original work.

Keywords: manifold invariants, asymptotic expansions, q-numbers

AMS subject classification: 57M25

Length: 16 pages

Reference: J. Knot Th. Ramif. 8 (1999) 1049-1063 MR1723437 (2001b:57027) (review by David H. Adams .)


You can download this paper as a postscript file (168 KB) or as a pdf file (217 KB).

Last updated on October 26th, 1997.
ruthel@ma.huji.ac.il